MathSciNet Relay Station
MathSciNet bibliographic data
MR1120918 46L05 (46L85)
Brown, Lawrence G.; Pedersen, Gert K. $C^*$-algebras of real rank zero. J. Funct. Anal. 99 (1991), no. 1, 131–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement